Quantum gravity corrections to the one loop scalar self-mass during inflation


Kahya E. O. , Woodard R. P.

PHYSICAL REVIEW D, vol.76, no.12, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 76 Issue: 12
  • Publication Date: 2007
  • Doi Number: 10.1103/physrevd.76.124005
  • Title of Journal : PHYSICAL REVIEW D

Abstract

We compute the one loop corrections from quantum gravity to the self-mass-squared of a massless, minimally coupled scalar on a locally de Sitter background. The calculation was done using dimensional regularization and renormalized by subtracting fourth order BPHZ (Bogoliubov-Parasiuk-Hepp-Zimmerman) counterterms. Our result should determine whether quantum gravitational loop corrections can significantly alter the dynamics of a scalar inflaton.